# SDR CALA2025120211688

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 94,764 hours, 19,779 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL INDICATIONS FLUCUAT ED UP TO 2400LBS BETWEEN TANKS. TOTAL A ND CALC FU EL SPLIT. CONTINUOUS FLUCTUATING FUEL WITH FUEL CONFIG LIGHT ILLUMINATING. PERFORMED FQIS BITE TEST YEILDED IAW AMM 28-41-00. LAST FLIGHT INDICATION WAS CONTAMINATED  OR RESISTOR A02 (A ZERO, TWO)   FUEL INDICATIONS FLUCUATED UP TO 2400LBS BETWEEN TANKS. TOTAL AND CALCULATED FUEL SPLIT. REMOVED AND REPLACED THE LT MAIN DENSITOMETER IAW AMM 28-41-03.  OPS CHECKED GOOD IAW AMM 28-41-00-715-001-002.
